It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by LanceScptt on August 01, 2000 at 20:50:10:

In Reply to: Vitamins and heartburn posted by Greg on October 13, 1999 at 12:50:18:

Afterreading your message there is only 1-thing that comes to mind... Get a different doctor..

-lance

==================================================
: Due to my job causing poor eating habits, I decided a few months ago to start taking a daily multi-vitamin. Right from the start, I would get severe heartburn/stomach pains within 30 minutes of taking the vitamin, and it would last for 1-2 hours. I tried taking it with food, without food, different times of the day, different brands of vitamins, but it did not change the problem. Taking an antacid like Tums helps, but I still don't feel great. I do not get heartburn from foods. My doctor gave me no suggestions other than not to take vitamins. Any thoughts?


Follow Ups

All times are GMT -7. The time now is 11:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!